# SDR CHQA20121023401

- Difficulty date: October 23, 2012
- Submitted: November 6, 2012
- Operation: Air carrier
- Aircraft: N281SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145391
- Aircraft time: 26,975 hours, 22,712 cycles
- Engine: Allsn AE3007A
- Engine time: 26,202 hours, 21,572 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Housing
- Part number: 14525599001
- Condition: Corroded
- Location: Lavatory Dump
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE LAVATORY DUMP HOUSING WAS FOUND TO BE CORRODED UNDER THE DUMP CHUTE FLANGE.  THE LAVATORY DUMP HOUSING WAS REPLACED IN ACCORDANCE WITH AMM 38-32-04.
